# SDR AALA20040420

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - INFLIGHT T2279 SMOKE IN COCKPIT AND CABIN.  LANDED WITHOUT INCIDENT IN ATL.  FOUND FIRST OFFICERS WINDSHIELD HEAT HIGH VOLTAGE TAP BAD.  RAN ENGINES AT HIGH POWER SETTING.  NO SMOKE OR ODOR NOTED.  REPLACED R1 WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
